# SDR ASAA2013041894547

- Difficulty date: April 18, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 21,901 hours, 6,595 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT,  AUTOPILOT NR 1 CMDA DISENGAGED.  RECONNECTED AND IT WORKED NORMALLY FOR THE REST OF FLIGHT.  THREE INFLIGHT FAULTS FOR VNAV/LNAV INCORRECT DATA.  PERFORMED LWMP TESTS REF FIM 22-11/801 BITE GRP NR 20 AMM 22-11-00/201 BITE GRPNR 49 LAND VERIFY AND MM 34-36-00 HGS SYS, TEST- ALL PASS.  GROUND VERIFICATION OPS NORMAL.  ACFT REMAINS CAT 3 A AUTOLAND/HGS QUALIFIED, PLACARD SCREW VERIFIED SAME.
